# SDR AUS20040127

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2120 · Air Distribution System
- Part: Blanket
- Part number: 61B600051155
- Condition: Deteriorated
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) APU DUCT INSULATION BLANKET BURNED AND IN POOR CONDITION.
